I have RLS and use REQUIP and Carbo /dopa for the movement. I have been using Gabapentin/800 mg - 4 times a day also, but for nerve damage caused by blood clots in my feet. After reading these entries, I wonder if I am "double" medicating for the same symptons?
26 Mar 2011
Sorry this question has not been answered earlier for you.
Both Requip and carbidopa/levodopa affect dopamine in the brain.
Requip is a dopamine agonist, and the combination of carbidopa and levodopa helps to increase levels of dopamine in the brain.
They are both used to reduce the symptoms of Parkinsons disease and Requip is also used to treat restless leg syndrome (RLS) - in this sense you could be "double medicating" ... but often a symptom will need to be controlled by more than one medicine. If your symptoms are well controlled I would not be concerned.
Your doctor is the best person to direct this question to.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... really can't tell much of a difference in my symtoms. I think my RLS is getting worse. My doctor says RLS is a sleep dissorder- is this ...
8 answers • 1 Oct 2009
I have been taking requip for rls for several years now, but was just put on lyrica and do not know if I should take both.
1 answer • 26 Jun 2010
There have been some reports that it helps increase dopamine levels in the nervous system. Some of the medicines given to prevent RLS, like ...
4 answers • 20 Sep 2011
... for something that works and won't make me terribly nauseous, the Mirapex works for my RLS but the side effects aren't worth it. I have ...
5 answers • 19 Dec 2011
After an hour or more they may begin to relax, why does the medicine do that? I have severe RLS. Thank You Bill
1 answer • 29 May 2013